Illinois Journal of Mathematics

Zeta functions of Selberg's type for compact space forms of symmetric spaces of rank one

Ramesh Gangolli

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 21, Issue 1 (1977), 1-41.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256049498

Digital Object Identifier
doi:10.1215/ijm/1256049498

Mathematical Reviews number (MathSciNet)
MR0485702

Zentralblatt MATH identifier
0354.33013

Subjects
Primary: 10D15
Secondary: 10H10 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 43A85: Analysis on homogeneous spaces

Citation

Gangolli, Ramesh. Zeta functions of Selberg's type for compact space forms of symmetric spaces of rank one. Illinois J. Math. 21 (1977), no. 1, 1--41. doi:10.1215/ijm/1256049498. https://projecteuclid.org/euclid.ijm/1256049498


Export citation